Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 101386, 17 pages
http://dx.doi.org/10.1155/2012/101386
Research Article

The Dynamics of a Predator-Prey System with State-Dependent Feedback Control

Department of Mathematics Education, Catholic University of Daegu, Gyeongsan 712-702, Republic of Korea

Received 26 August 2011; Accepted 28 October 2011

Academic Editor: Agacik Zafer

Copyright © 2012 Hunki Baek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. G. Roberts and R. R. Kao, “The dynamics of an infectious disease in a population with birth pulses,” Mathematical Biosciences, vol. 149, no. 1, pp. 23–36, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. S. Tang and L. Chen, “Density-dependent birth rate, birth pulses and their population dynamic consequences,” Journal of Mathematical Biology, vol. 44, no. 2, pp. 185–199, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. A. D'Onofrio, “Stability properties of pulse vaccination strategy in SEIR epidemic model,” Mathematical Biosciences, vol. 179, no. 1, pp. 57–72, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. B. Shulgin, L. Stone, and Z. Agur, “Pulse vaccination strategy in the SIR epidemic model,” Bulletin of Mathematical Biology, vol. 60, no. 6, pp. 1123–1148, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. A. Lakmeche and O. Arino, “Bifurcation of non trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment,” Dynamics of Continuous, Discrete and Impulsive Systems—Series B, vol. 7, no. 2, pp. 265–287, 2000. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. J. C. Panetta, “A mathematical model of periodically pulsed chemotherapy: tumor recurrence and metastasis in a competitive environment,” Bulletin of Mathematical Biology, vol. 58, no. 3, pp. 425–447, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. H. Baek, “Species extinction and permanence of an impulsively controlled two-prey one-predator system with seasonal effects,” BioSystems, vol. 98, no. 1, pp. 7–18, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. P. Georgescu and G. Moroşanu, “Impulsive perturbations of a three-trophic prey-dependent food chain system,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 975–997, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. B. Liu, Y. Zhang, and L. Chen, “Dynamic complexities in a lotka-volterra predator-prey model concerning impulsive control strategy,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 15, no. 2, pp. 517–531, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. B. Liu, Z. Teng, and L. Chen, “Analysis of a predator-prey model with Holling II functional response concerning impulsive control strategy,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 347–362, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. X. Liu and L. Chen, “Complex dynamics of Holling type II Lotka-Volterra predator-prey system with impulsive perturbations on the predator,” Chaos, Solitons and Fractals, vol. 16, no. 2, pp. 311–320, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. X. Song and Z. Xiang, “The prey-dependent consumption two-prey one-predator models with stage structure for the predator and impulsive effects,” Journal of Theoretical Biology, vol. 242, no. 3, pp. 683–698, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Zhang, F. Wang, and L. Chen, “A food chain model with impulsive perturbations and Holling IV functional response,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 855–866, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. Zhang, L. Dong, and L. Chen, “The study of predator-prey system with defensive ability of prey and impulsive perturbations on the predator,” Chaos, Solitons and Fractals, vol. 23, no. 2, pp. 631–643, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. Y. Zhang, Z. Xiu, and L. Chen, “Dynamic complexity of a two-prey one-predator system with impulsive effect,” Chaos, Solitons and Fractals, vol. 26, no. 1, pp. 131–139, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. G. Jiang and Q. Lu, “The dynamics of a prey-predator model with impulsive state feedback control,” Discrete and Continuous Dynamical Systems—Series B, vol. 6, no. 6, pp. 1301–1320, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. G. Jiang, Q. Lu, and L. Peng, “Impulsive ecological control of a stage-structured pest management system,” Mathematical Biosciences and Engineering, vol. 2, no. 2, pp. 329–344, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L. Nie, J. Peng, Z. Teng, and L. Hu, “Existence and stability of periodic solution of a Lotka-Volterra predator-prey model with state dependent impulsive effects,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 544–555, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. S. Tang and R. A. Cheke, “State-dependent impulsive models of integrated pest management (IPM) strategies and their dynamic consequences,” Journal of Mathematical Biology, vol. 50, no. 3, pp. 257–292, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. G. J. Ackland and I. D. Gallagher, “Stabilization of large generalized Lotka-Volterra foodwebs by evolutionary feedback,” Physical Review Letters, vol. 93, no. 15, pp. 158701-1–158701-4, 2004. View at Publisher · View at Google Scholar · View at Scopus
  21. J. Villadelprat, “The period function of the generalized Lotka-Volterra centers,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 834–854, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. S. Wen, S. Chen, and H. Mei, “Positive periodic solution of a more realistic three-species Lotka-Volterra model with delay and density regulation,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2340–2348, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. D. K. Arrowsmith and C. M. Place, Dynamical Systems: Differential Equations, Maps and Chaotic Behavior, Chapman & Hall, London, UK, 1992.
  24. F. Brauer and C. Castillo-Chavez, Mathematical Models in Population Biology and Epidemiology, vol. 40 of Texts in Applied Mathematics, Springer, New York, NY, USA, 2001.
  25. D. D. Bainov and P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, vol. 66 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993.
  26. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific Publishing, Singapore, 1989.
  27. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2 of Texts in Applied Mathematics, Springer, New York, NY, USA, 2nd edition, 2003.
  28. P. S. Simeonov and D. D. Bainov, “Orbital stability of periodic solutions of autonomous systems with impulse effect,” International Journal of Systems Science, vol. 19, no. 12, pp. 2562–2585, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH